MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; STEM EXTENSION, CANAL FILLING, 16X140MM, STRAIGHT, SPLINED, SLOTTED

ONKOS SURGICAL ELEOS; STEM EXTENSION, CANAL FILLING, 16X140MM, STRAIGHT, SPLINED, SLOTTED
Model Number KSP15140E
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the problem implanting the stem extension was unable to be determined.The sales representative has not provided information on the issue.If more information is provided, a supplement report will be submitted.However, based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
An unknown patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6).Due to hip instability.During surgery, the surgeon attempted to place a stem extension in the patient's tibia.The stem extension was unable to be placed.It is not known why the stem extensions was not able to be placed.

Brand Name
ELEOS
Common Device Name
STEM EXTENSION, CANAL FILLING, 16X140MM, STRAIGHT, SPLINED, SLOTTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11716326
Report Number3013450937-2021-00056
Device Sequence Number19730862
Product Code KRO
UDI-Device IdentifierB278KSP15140E0
UDI-PublicB278KSP15140E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2005
Device Model NumberKSP15140E
Device Catalogue NumberKSP15140E
Device Lot Number1711956
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;